Follow
Aurel Rascanu
Aurel Rascanu
Scientific Researcher, “Octav Mayer" Institute of Mathematics, Iasi, Romania
Verified email at uaic.ro
Title
Cited by
Cited by
Year
Differential equations driven by fractional Brownian motion
A Rascanu
Collectanea Mathematica, 55-81, 2002
5462002
Stochastic differential equations
E Pardoux, A Rӑşcanu, E Pardoux, A Răşcanu
Stochastic Differential Equations, Backward SDEs, Partial Differential …, 2014
3872014
Approximation of the Zakai equation by the splitting up method
A Bensoussan, R Glowinski, A Rascanu
SIAM journal on control and optimization 28 (6), 1420-1431, 1990
1221990
Carleman estimates and controllability of linear stochastic heat equations
V Barbu, A Răşcanu, G Tessitore
Applied Mathematics & Optimization 47, 97-120, 2003
1162003
Backward stochastic differential equations with subdifferential operator and related variational inequalities
E Pardoux, A Răşcanu
Stochastic Processes and their applications 76 (2), 191-215, 1998
901998
Viability property for a backward stochastic differential equation and applications to partial differential equations
R Buckdahn, M Quincampoix, A Răşcanu
Probability Theory and Related Fields 116 (4), 485-504, 2000
812000
Stochastic variational inequalities in infinite dimensional spaces
A Bensoussan, A Rascanu
Numerical Functional Analysis and Optimization 18 (1-2), 19-54, 1997
621997
Backward stochastic variational inequalities
É Pardoux, A Răşcanu
Stochastics: An International Journal of Probability and Stochastic …, 1999
591999
Deterministic and stochastic differential equations in Hilbert spaces involving multivalued maximal monotone operators
A Rascanu
Panamerican Mathematical Journal 6, 83-83, 1996
591996
Approximation and simulation of stochastic variational inequalities-splitting up method
I Asiminoaei, A Rascanu
Numerical Functional Analysis and Optimization 18 (3-4), 251-282., 1997
381997
Existence for a class of stochastic parabolic variational inequalities
A Rascanu
Stochastics: An International Journal of Probability and Stochastic …, 1981
301981
A stochastic approach to a multivalued Dirichlet–Neumann problem
L Maticiuc, A Răşcanu
Stochastic processes and their applications 120 (6), 777-800, 2010
282010
Viability for differential equations driven by fractional Brownian motion
I Ciotir, A Răşcanu
Journal of Differential Equations 247 (5), 1505-1528, 2009
282009
Parabolic variational inequalities with singular inputs
V Barbu, A Răşcanu
281997
Viability of moving sets for stochastic differential equation
R Buckdahn, M Quincampoix, C Rainer, A Răşcanu
262002
Stochastic variational inequalities with oblique subgradients
AM Gassous, A Răşcanu, E Rotenstein
Stochastic Processes and their Applications 122 (7), 2668-2700, 2012
212012
Backward stochastic variational inequalities on random interval
L Maticiuc, A Răşcanu
192015
Stochastic control with exit time and constraints, application to small time attainability of sets
R Buckdahn, M Quincampoix, C Rainer, A Răşcanu
Applied Mathematics and Optimization 49, 99-112, 2004
192004
Parabolic variational inequalities with random inputs
A Bensoussan, A Răşcanu
Les Grands Systèmes des Sciences et de la Technologie 28, 77-94, 1994
191994
Viscosity solutions for systems of parabolic variational inequalities
L Maticiuc, É Pardoux, A Răşcanu, A Zălinescu
172010
The system can't perform the operation now. Try again later.
Articles 1–20